# SDR AUS20030442

- Difficulty date: April 28, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 31071521
- Condition: Damaged
- Location: Compressor
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, C
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE IMPELLER BLADES DAMAGED BY BIRDSTRIKE.
